A method of extending random operators

Thang, Dang Hung, Cuong, Tran Manh . Acta Mathematica Vietnamica 2009. 34 (2) :201-212

Locate this article in:

Bibtex

@article{CIS-238587,
  Author = {Thang, Dang Hung and Cuong, Tran Manh},
  Title = {A method of extending random operators},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {34},
  Number = {2},
  Year = {2009},
  Pages = {201--212},
  Keywords = {bounded random operator, domain of extension, action on random inputs}
}

Similar articles